You are not currently logged in.
Access JSTOR through your library or other institution:
The Invariant Imbedding Equations for Multipoint Boundary Value Problems
G. H. Meyer
SIAM Journal on Applied Mathematics
Vol. 18, No. 2 (Mar., 1970), pp. 433-453
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2099477
Page Count: 21
You can always find the topics here!Topics: Boundary value problems, Cauchy problem, Riccati equation, Embeddings, Boundary conditions, Semigroups, Mathematical theorems, Partial differential equations, Linear transformations, Linear evolution equations
Were these topics helpful?See something inaccurate? Let us know!